# SDR AALA202210149230

- Difficulty date: August 12, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 61,715 hours, 36,166 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stiffener
- Part number: D5311106121000
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED UPPER STIFFENER ON THE LEFT HAND FLIGHT DECK SLIDING WINDOW FRAME. REPAIRED UPPER STIFFENER ON THE LEFT HAND FLIGHT DECK SLIDING WINDOW FRAME PER EA 339129.
